# SDR DALA2024101410024

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 113,772 hours, 16,898 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 HFEC INSPECTION FOUND 01EA CRACK APPROX. 13MM IN LENGTH ON LH NOSE WHEEL WELL BULKHEAD CHORDS ABOVE WL159 AS MARK, AND THE CRACK DO NOT EXTEND BELOW WL159. CORRECTIVE ACTION: ACCOMPLISHED REPAIR REFER TO JOB CARD 5312-01165-0701. (0601245)
